# SDR CALA2025102710554

- Difficulty date: October 17, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N61898
- Make and model: Boeing 737924ER
- Aircraft serial: 62815
- Aircraft time: 27,224 hours, 10,265 cycles
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bracket
- Part number: 183A7200
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FITTING BROKEN BEHIND OF ACCESS PANEL  334NB, LT ELEVATOR.   REPLACED BRACKET AT LT HORIZONTAL STABILIZER BEHIND PANEL 344NB IAW SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0, DWG 183A7200-5 & DWG 183A7000.  REPLACED BRACKET AT LT HORIZONTAL STABILIZER BEHIND PANEL 344NB REFERENCE SRM 51-40-02-0G-0 & SRM 51-40-05-0G-0, DWG 183A7200-5 & DWG 183A7000.  REMOVED DAMAGED BRACKET, LOCATED, DRILLED AND INSTALLED NEW BRAC KET AT LH HORIZONTAL STABILIZER BEHIND PANEL 344NB IAW SRM 51-40-02-0G-0, SRM 51-40-05-0G-0, DWG 183A7200-5 AND DWG 183 A7000.
